Posted by elkat on January 17, 2006, at 23:10:50
In reply to Re: Med-induced hypomania? Crazy and hopeless » detroitpistons, posted by 4WD on January 17, 2006, at 22:12:38
> Until I started this thread I had no idea there were so many people here having these very same symptoms. Seems like *somebody's* pdoc could figure it out.
Yeah, it's pretty weird. My pdoc doesn't seem to believe this is a real problem. She called it "undiagnosed bipolar," though she said I don't quite fit the profile.
I've been taking AD SSRI meds since 1995 - the whole spectrum - Prozac, Zoloft, Effexor, Serzone and Remeron. I think the Effexor combined with a nasty rapid detox off it a couple of years ago screwed me up somehow. SSRIs did not used to bother me like this.
I'm like you, I take a klonopin in the late afternoon, and sometimes feel OK at night. Tonight I feel pretty good, this morning I was just whacked.
This is a tough situation, hang in there with your Depakote and let us know how you are doing. I'm going to do the same thing here pretty soon.